To the Question on Some Generalizations of Properties of the Linkedness of Families of Sets and the Supercompactness of Topological Spaces

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)58-72
Number of pages15
JournalRussian Mathematics
Volume64
Issue number11
DOIs
Publication statusPublished - Nov 2020

Keywords

  • bitopological space
  • linked system
  • ultrafilter
  • ULTRAFILTERS

ASJC Scopus subject areas

  • Mathematics(all)

WoS ResearchAreas Categories

  • Mathematics

Fingerprint Dive into the research topics of 'To the Question on Some Generalizations of Properties of the Linkedness of Families of Sets and the Supercompactness of Topological Spaces'. Together they form a unique fingerprint.

Cite this